# SDR IPXA3679502

- Difficulty date: July 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 45,875 hours, 14,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524123
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FOUND WORN OUT ON THE STUD HOLE OF SEAT TRACKS BETWEEN BS 654+88 AND 654+110, RBL 33.  REPAIR IAW SRM 53-00-52, REPAIR 9, REV 56.
